# SDR NACA2023080900002

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,130 hours, 14,884 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG BLEED AIR VALVE AMBER LIGHT AND ETOPS MESSAGE DISPLAYS AFTER START VALVE NOT IN COMMANDED POSITION, VALVE STICKS TO CLOSED INITIALLY AFTER START. FOUND RIGHT ENG PROV CONNECTOR LOOSE, TIGHTENED PRSOV CONNECTIR IAW AMM 36-10 FAULT TREE 857, OPS CHECK GOOD PER AMM 71-00-00
